# SDR R61A20110346

- Difficulty date: October 28, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N510LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4186
- Aircraft time: 8,002 hours, 7,886 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LNDG INOP CAUTION LIGHT DURING CLIMB, CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT DEN.  THE A/C LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT PER BOMBDR AMM, INSPECTED GEAR HARNESSES, AND PERFORMED SEVERAL GEAR SWINGS, NO FAULTS WERE FOUND.  A/C WAS RETURNED TO SERVICE.
